# SDR 03FDEA01603

- Difficulty date: September 10, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11
- Aircraft serial: 48527
- Aircraft time: 38,050 hours, 6,356 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC2512503
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT IB FLAP OB HINGE (FLAP MOUNTED) IB AND OB PIVOT HOLES   FOUND CORRODED AT BORES AND SPOT FACES.      SNRM N0797 : LT IB FLAP OB HINGE (FLAP MOUNTED) IB AND OB PIVOT HOLES BORES AND SPOT FACES CORRODED AREAS REPAIR CARRIED OUT IAW EA NR 1-5750-72702   WINGS - TRAILING EDGE AND TRAILING EDGE DEVICES - LT IB FLAP HINGE BRACKET REPAIR.
